Fractional Reduced Differential Transform Method To Analytical Solution Of Fractional Order Biological Population Model

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-1
Year of Publication : 2021
Authors : Harish Srivastava, Dharmendra Badal, Kunal Srivastava
  10.14445/22315373/IJMTT-V67I1P502

MLA

MLA Style: Harish Srivastava, Dharmendra Badal, Kunal Srivastava  "Fractional Reduced Differential Transform Method To Analytical Solution Of Fractional Order Biological Population Model" International Journal of Mathematics Trends and Technology 67.1 (2021):9-16. 

APA Style: Harish Srivastava, Dharmendra Badal, Kunal Srivastava(2021). Fractional Reduced Differential Transform Method To Analytical Solution Of Fractional Order Biological Population Model International Journal of Mathematics Trends and Technology, 9-16.

Abstract
In this paper, we obtain analytical solution to the non-linear fractional order biological population model by using fractional reduced differential transform method. We presented some examples are provided to check the effectiveness, accuracy and performance of proposed work. The results and figure show that the proposed method is very convenient.

Reference

[1] A. Arafa, S. Z. Rida and H. Mohamed, Homotopy anaiysis method for solving biological population model, Commun Theor Phys. (56), (2011), 797-800.
[2] K. Diethelm, The Analysis Fractional Differential Equations. Springer-Verlag, Heidelberg (2010).
[3] R. Hilfer, Application of Fractional Calculus in Physics. World Sci. Publishing, New York (2000).
[4] H. Jafari, A. Haghbin, S. Hesam and D. Baleanu, Solving partial q-differential equations within reduced q-differential transformation method. Rom. Journ. Phys., 59, Nos.5-6, (2014), 399-407.
[5] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations. ElSEVIER Boston New York,( 2006).
[6] Y. Keskin and G. Oturanc, Reduced differential transform method, a new approach to fractional partial differential equations. Nonlinear Sci Lett A (2010), 1:61-72.
[7] H. Kumar, M. A. Pathan and Harish Srivastava, Application of H-function for obtaining an analytic solution of the space-and-time fractional initial value diffusion problem, Jnanabha, (39), (2009), 67-76.
[8] H. Kumar, M. A. Pathan and Harish Srivastava, Application of two-variable H-function for obtaining analytic sequence of solutions of three-variable space-and-time fractional diffusion problem, Bull. Pure Appl. Math. 5(1), (2011), 151-160.
[9] H. Kumar, M. A. Pathan and Harish Srivastava, A general solution of A Space-Time fractional anomalous diffusion problem using series of bilateral Eigen-Functions, Commun. Korean Math. Soc. 29,.1, (2014), 173-185.
[10] Y. Liu, Z. Li and Y. Zhang, Homotopy perturation method to fractional biological population equation. Fract. Diff. Calc. 1, (2011), 117-24.
[11] A.M. Mathai and H.J. Haubold, Special Functions for Applied Scientists, Springer, New York, (2008).
[12] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractioanl Differential Equations. Wiley, New York (1993).
[13] K. B. Oldham and J. Spanier, The Fractional Calculus: Theory and Application of Differentiation and Integration to Arbitrary Order. Academic Press, New York (1974).
[14] I. Podlubny, Fractional differential Equations, Mathematics in Science and Engineering. Academic Press, New York, London, Tokyo and Toronto, (1999).
[15] P. Roul, Application of homotopy perturation method to biological population model. Appl Math., 10, (2010), 1369-78.
[16] V. K. Srivastava, S. Kumar, M. K. Awasthi and B. K. Singh, Two-dimensional time fractional-order biological population model and its analytical solution. Egypt J Basic Appl Sci. (2014), 71-76.
[17] Harish Srivastava, A Study of Generalized Hypergeometric Functions Through Sequence of Fractional Integrals and Their Applications, Thesis, CSJM Univ. Kanpur (U. P.), India, (2015).

Keywords : Biological population model, Caputo derivative, Initial value problem , Mittag-Leffler function, Reduced differential transform method